# SDR 97FDEA00213

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 21327
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchg Duct
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT, PASSING APPROXIMATELY 16,000 FT, GOT ENGINE 3 STRUT OVERHEAT LIGHT, ACCOMPLISHED CHECKLIST ITEMS PER ABNORMAL PROCEDURES CHECK LIST.  LIGHT STAYED OUT WITH ALL THROTTLE SETTINGS.  CHECKED ENGINE NR 3 STRUT DUCTS FOR LEAKS AND FOUND HEAT EXCHANGER DUCT CRACKED AT FLANGE THAT MEETS BLEED VALVE.  ALSO, LOCATED SEVERAL CLAMPS LOOSE.  REMOVED AND REPLACED NR 3 HEAT EXCHANGER DUCT.  RAN ENGINE NR 3 TO TAKEOFF POWER AND CLIMB POWER.  NO LEAKS NOTED AND OVERHEAT LIGHT DID NOT COME ON.  INSTALLED DUCT DOES NOT HAVE AIR PROVISION FOR THRUST REVERSER OPERATION WITH APU AIR.  ALSO, OPERATED ENGINE THRUST REVERSER, OPERATIONAL CHECK GOOD.  TIGHTENED ALL LOOSE CLAMPS, NO LEAKS NOTED.
